# SDR UALA2012081504528

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Faulty
- Location: Mask Door Latch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT SEAT 3-E, F DID NOT DEPLOY.  REMOVED AND REPLACED DOOR LATCH ACTUATOR IAW AMM, OPS CHECKED GOOD IAW 53-21 -00.
